# SDR AALA201707179022

- Difficulty date: July 14, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 21,265 hours, 17,823 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 10012463
- Part serial: 2007021086
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 17,322 hours, 14,199 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED FAULTS. DIVERTED THE FLIGHT. REPLACED E2 PRESSURE REGULATOR VALVE.  AIRCRAFT WAS GROUNDED.
